Aggressive form of cancer post Harvoni treatment?
- 31 Jul 2017 by Kathie1990
- 13 July 2018 (9 days ago)
- breast cancer, hepatitis c, treatment, diagnosis, harvoni
I finished 234 weeks of Harvoni and was considered cured December 2015.
By August 2016 I was diagnosed with stage 4 breast cancer. I had a mammogram in 2015 and all of a sudden I have stage four cancer with prognosis of two years to live.
Has anyone else developed aggressive form of cancer after finishing Harvoni treatment?
I believe this is not unusual and the drug manufacturer is hiding this information.
Added 31 Jul 2017:
I finished 24 weeks of Harvoni treatment, not 234 weeks! Sorry, my mistake
A number of people have reported the appearance of aggressive liver tumours that they put down to the use of Harvoni. Sadly, for many of the older people, the cancers were probably inevitable. This is the first report of other cancers being implicated that I have read of. The real proven answer probably won't be known for years.
Best wishes on your journey.
I was just diagnosed with breast cancer two years after Harvoni cure. Am wondering if there is a link as I am so low risk.
I developed head and neck cancer 8 months after Harvoni. It is A viral related cancer. 8 months after I stopped taking Harvoni, 6 months after SVR my cure, I started having symptoms in my jaw, which was a secondary cancer site. Now it has spread to my lungs. Checkmate.
I was diagnosed on jan31,18 with inflammatory breast cancer my family has no history of breast cancer I took harvoni two and a half years ago, and that's the only thing I did different in the past ten years. I also believe harvoni is the cause of my cancer,it is very aggressive I haven't been given a prognosis yet but my oncologist is just getting started, I was fine before i took harvoni the hep c wasent having any bad effects on me so yes I also regret taking harvoni, and just as I was in a point in my life that being a grandma was wonderful( still is of course) but I won't be here to watch them grow up and becoming a great grandmother won't happen either.
If I knew then what I've learned in the last year+ I never would have taken any of the pills from our own pharmaceutical world, I have learned that our country allows dangerous medications on the market knowing that there pills are dangerous and almost always cause patients other medical problems I believe this is intentionally being done to americans , its all about the money and population control all we Americans are to them is a number.
This concerns me since there is cancer in my family history. 9 days on harvoni treatment and haven’t had a good day yet. I’m so sorry to hear about your situation. I think they rushed it to the public without extensive studies, this is not the only site that I have read this on. My Dr told me it’s a risk/reward kind of thing I’ve read of a few rewards but what happens years after treatment. Drs are pretty mum on the correlation between the too.
Hi Kathie1990 I took Harvoni for 8 weeks around two years ago. I have been having some unexplained pain only upper liver area. I have not been checked for cancer yet, but after reading your post I will get checked as soon as I can. I am so very sorry to hear about all the cancer that has been showing up after taking Harvoni. No one told me of any side effect from taking Harvoni. I am very scared now. May God bless all of you and be there for you to give comfort and strength during your time of need. This is just wrong to give someone a drug to cure them from being sick and it ends up giving you cancer that will take your life.
I don’t know if I got cancer yet but was cured and the 3 month follow up came back positive . The guy who took my blood said not to scare you but people are getting liver cancer from harvoni . I hope I’m not one of them. Hope you can be cured with cancer praying for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2014 • 1 answer
Posted 23 Feb 2017 • 2 answers
Posted 3 May 2017 • 4 answers
Posted 11 Nov 2017 • 3 answers
Posted 8 May 2018 • 2 answers